# SDR FDEA200906202331

- Difficulty date: June 20, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 651985077
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WINDOW FRAME RT FUSELAGE STA 650.  REMOVED CORROSION FROM WINDOW FRAME AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 51-10-6, 56-20-1, 56-20-3 AND 51-30-2.
